CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality  
A full-scale solution to the rectilinear obstacle-avoiding Steiner problem 期刊论文
INTEGRATION-THE VLSI JOURNAL, 2008, 卷号: 41, 期号: 3, 页码: 413-425
Authors:  Jing, Tom Tong;  Hu, Yu;  Feng, Zhe;  Hong, Xian-Long;  Hu, Xiaodong;  Yan, Guiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
routing  rectilinear Steiner minimal tree  obstacle avoiding  ant colony optimization  track graph  hypergraph  full Steiner tree  detour